# SDR ABXA9900715

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Condition: Corroded
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DID NOT GET RIGHT MAIN GEAR GREEN LIGHT WHEN GEAR HANDLE PLACED IN DOWN POSITION.  RECYCLED GEAR, DID NOT CHANGE INDICATION.  CONTACTS ON BULBS WERE CORRODED.  REPLACED BOTH INDICATION BULBS.  SYSTEM OPS CHECKED GOOD IAW DC8 MM.
